# SDR CA190527023

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 34,275 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8000306
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER DEPARTURE THE CREW REPORTED A WEIGHT ON WHEELS FAIL MESSAGE. THE FLIGHT RETURNED AND LANDED APPROXIMATELY 400KG OVERWEIGHT. NO EMERGENCY WAS DECLARED.   RESOLUTION CARRIED OUT THE WIRING CHECK TO ASCB TERMINATORS AS PER FIM 31-42-00-815-A. NO FAULT FOUND PSEM 2 REPLACED IAW AMM 32-61-01-400-801-A. SERVICEABLE. (TC# 20190527023)
